Alert archive / Georgia / Special Weather Statements in 2021
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Aug 17, 2021, 6:17 AM EDT for Greene County, Georgia. It was in force for 28 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 17, 2021, 6:17 AM EDT (10:17 UTC)
- Expired
- Aug 17, 2021, 6:45 AM EDT
- In force
- 28 min
- Issued by
- NWS Atlanta, GA
County Greene County, GA
The radar
The Robins AFB radar (KJGX), 102 km from the middle of the area, began a volume at 10:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 17, 6:23 AM EDT | TORNADO | 3 Ese Greshamville, GA | MULTIPLE REPORTS OF DAMAGE, MAINLY TREES DOWN WITH MINOR STRUCTURAL DAMAGE, IN THE ARROWHEAD SUBDIVISION. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 10.3 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 288 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 457 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 54 m²/s²
- 0-3 km storm-relative helicity
- 92 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
520
WWUS82 KFFC 171017
SPSFFC
Special Weather Statement
National Weather Service Peachtree City GA
617 AM EDT Tue Aug 17 2021
GAZ037-049-050-171045-
Morgan GA-Greene GA-Oconee GA-
617 AM EDT Tue Aug 17 2021
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTHEASTERN OCONEE,
EAST CENTRAL MORGAN AND NORTHWESTERN GREENE COUNTIES THROUGH 645 AM
EDT...
At 617 AM EDT...National Weather Service doppler radar indicated a
strong storm within a tropical rain band over Carey, or near
Greensboro...moving north at 25 mph.
HAZARD...Enhanced risk of a brief tornado.
SOURCE...Radar indicated.
IMPACT...Storms embedded within a tropical rainband have exhibited
localized rotation. A brief tornado could quickly form.
Some locations in the path of this storm include
Greensboro, Greshamville, Parks Mill, Carey, Swords and Wrayswood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
A Tornado Watch remains in effect until 100 PM EDT for central, north
central, northeastern and east central Georgia.
LAT...LON 3347 8328 3348 8329 3368 8342 3379 8335
3374 8322 3350 8316
TIME...MOT...LOC 1017Z 158DEG 22KT 3353 8324
MAX HAIL SIZE...
MAX WIND GUST...
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 17, 5:31 AM EDT, 46 minutes earlier.
Area forecast discussion, Aug 17, 5:31 AM EDT, 46 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 531 AM EDT Tue Aug 17 2021 .SHORT TERM /Today through Wednesday/... Tornado Watch across the CWA as Tropical Depression Fred moves through the area this morning. Several intense bands have formed along a few areas of convergence. These are taking advantage of a tropical surface boundary layer that has remained well mixed and bouyant thanks to high moisture/temperature advection to produce enough instabibility to get some mini-supercell like structures going. With this we've already seen a few spin up tornadoes, and looks like we will likely see a few more going forward today. Flash flooding is the other big concern, but Fred has had a bit of a faster forward motion thus far than was expected. This has spared us to an extent down in central Georgia for now, but the aforementioned areas of convergence are producing torrential rainfall rates thanks to the tropical atmosphere of 1-2" an hour, so these will likely lead to some flooding problems as the day progresses. Additionally, concerned about the mountains of NE GA, where additional mechanical lift will aid in producing heavy rainfall throughout the day. Still expecting widespread 2-4" of rainfall with heavier amounts possible where these bands traverse and in the mountains. Winds so far have been pretty tame outside of these bands, with highest measured winds right at 30 mph, just below criteria. That said, we are close, and still can't rule out something aided by the baroclinic transition of the storm, so will continue the advisory for now and let the next pair of eyes decide if it should continue. Tropical Depression Fred (soon to be extratropical) will continue through the CWA this morning into the afternoon. Expect that what is left of the center will likely be moving out by this evening. We still will have some chances of rain on the backside, but these should quickly diminish overnight. Tropical airmass will stick around for Wednesday, so chances of afternoon storms will return. Lusk .LONG TERM /Wednesday Night through Monday/... Models remain fairly consistent with the long term. High pressure over the western Atlantic will expand westward over the area. Meanwhile an upper trough will persist over the Great Lakes. A couple of waves passing through the trough will allow it to deepen some into the OH Valley. By next weekend...the trough moves off the East Coast and the ridge builds over the lower MS Valley. Generally this means an overall diurnal pattern for showers and thunderstorms and warming temperatures through the period. Models indicate some drying possible as the ridge builds over the area by the start of the next week. 41 && AVIATION... 06Z Update... Outer bands of Fred are moving into the metro TAF sites tonight and conditions will continue to deteriorate as the storm moves closer. Center Fred will move by in the late morning to early afternoon, bringing gusty winds up to 20-25 kts with winds shifting from E to more S to SW. Heavy rain possible until passage with vsby likely MVFR to occasionally IFR, then more spotty rain chances. Cigs may take some time to improve even after passage, but expected to be SCT by tonight. //ATL Confidence...06Z Update... Medium confidence on timing of cigs going SCT tonight, otherwise high confidence all other elements. Lusk && .PRELIMINARY POINT TEMPS/POPS... Athens 79 70 88 72 / 90 50 30 30 Atlanta 78 70 88 72 / 100 30 30 30 Blairsville 74 66 84 66 / 100 60 40 40 Cartersville 78 69 89 72 / 90 30 30 30 Columbus 83 72 89 73 / 70 20 40 20 Gainesville 76 70 87 72 / 100 50 30 40 Macon 85 72 90 73 / 70 30 30 20 Rome 80 70 90 72 / 90 20 30 30 Peachtree City 80 69 89 72 / 90 20 30 20 Vidalia 87 75 88 75 / 60 30 40 20 && .FFC WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Wednesday morning for the following zones: Banks...Barrow...Bartow...Bibb...Butts...Carroll... Catoosa...Chattahoochee...Chattooga...Cherokee...Clarke... Clayton...Cobb...Coweta...Crawford...Dade...Dawson...DeKalb... Douglas...Fannin...Fayette...Floyd...Forsyth...Gilmer...Gordon... Greene...Gwinnett...Hall...Haralson...Harris...Heard...Henry... Jackson...Jasper...Jones...Lamar...Lumpkin...Macon...Madison... Marion...Meriwether...Monroe...Morgan...Murray...Muscogee... Newton...North Fulton...Oconee...Oglethorpe...Paulding...Peach... Pickens...Pike...Polk...Putnam...Rockdale...Schley...South Fulton...Spalding...Stewart...Sumter...Talbot...Taylor...Towns... Troup...Union...Upson...Walker...Walton...Webster...White... Whitfield. Wind Advisory until 5 PM EDT this afternoon for the following zones: Bibb...Butts...Chattahoochee...Clarke...Clayton... Coweta...Crawford...Crisp...Dooly...Fayette...Greene...Harris... Henry...Houston...Jasper...Jones...Lamar...Macon...Madison... Marion...Meriwether...Monroe...Morgan...Muscogee...Newton... Oconee...Oglethorpe...Peach...Pike...Putnam...Rockdale... Schley...Spalding...Stewart...Sumter...Talbot...Taylor...Troup... Upson...Walton...Webster. Tornado Watch until 1 PM EDT this afternoon for the following zones: Baldwin...Banks...Barrow...Bibb...Bleckley...Butts... Clarke...Clayton...Cobb...Coweta...Crawford...DeKalb...Dodge... Fayette...Forsyth...Glascock...Greene...Gwinnett...Hall... Hancock...Henry...Houston...Jackson...Jasper...Johnson...Jones... Lamar...Laurens...Madison...Meriwether...Monroe...Morgan... Newton...North Fulton...Oconee...Oglethorpe...Peach...Pike... Pulaski...Putnam...Rockdale...South Fulton...Spalding... Taliaferro...Twiggs...Upson...Walton...Warren...Washington... Wilkes...Wilkinson. && SHORT TERM...Lusk LONG TERM....41 AVIATION...Lusk
Hazardous weather outlook, Aug 17, 5:46 AM EDT, 31 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 546 AM EDT Tue Aug 17 2021 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-181000- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 546 AM EDT Tue Aug 17 2021 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... Tropical Depression Fred will move north across the forecast area today accompanied by widespread showers and thunderstorms. Heavy rain with possible flooding and gusty winds will be the main threats across the area...with also a few tornadoes possible mainly central Georgia. A Flash Flood Watch remains in effect for much of the area through Wednesday morning. A wind advisory remains in effect for much of central Georgia through today. Also a Tornado Watch is in effect for much of central Georgia until early afternoon. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... Expect mostly afternoon and evening showers and thunderstorms through the period. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Special weather statement, Aug 17, 5:04 AM EDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
504 AM EDT Tue Aug 17 2021
GAZ082-095-170930-
Bibb GA-Houston GA-
504 AM EDT Tue Aug 17 2021
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF CENTRAL BIBB AND
NORTH CENTRAL HOUSTON COUNTIES THROUGH 530 AM EDT...
At 504 AM EDT...National Weather Service doppler radar indicated a
strong storm within a tropical rain band near Centerville, or 12
miles south of Macon...moving north at 30 mph.
HAZARD...Enhanced risk of a brief tornado.
SOURCE...Radar indicated.
IMPACT...Storms embedded within a tropical rainband have exhibited
localized rotation. A brief tornado could quickly form.
Some locations in the path of this storm include
Macon, Warner Robins, Centerville, Payne, Payne City, Cross Keys,
Skipperton, Rutland, Elberta and Middle Georgia Regional Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
A Tornado Watch remains in effect until 100 PM EDT for central
Georgia.
LAT...LON 3268 8370 3269 8370 3269 8371 3281 8378
3289 8369 3285 8357 3274 8359 3274 8360
3270 8360 3270 8361 3268 8361 3262 8362
3262 8367
TIME...MOT...LOC 0904Z 174DEG 28KT 3265 8365
MAX HAIL SIZE...
MAX WIND GUST...Local storm report, Aug 17, 5:23 AM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
523 AM EDT TUE AUG 17 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0434 AM TORNADO 3 WSW ROCKY MOUNT 33.16N 84.72W
08/17/2021 MERIWETHER GA EMERGENCY MNGR
REPORTS OF SEVERAL VERY LARGE TREES DOWN ACROSS COLEMAN
CREEK CIRCLE ASSOCIATED WITH A RADAR CONFIRMED TORNADIC
CIRCULATION AROUND 4:34 AM EDT
&&
EVENT NUMBER FFC2100515
THIEMSpecial weather statement, Aug 17, 5:25 AM EDT, 52 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
525 AM EDT Tue Aug 17 2021
GAZ059-072-171000-
Jones GA-Jasper GA-
525 AM EDT Tue Aug 17 2021
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHWESTERN JONES
AND SOUTHWESTERN JASPER COUNTIES THROUGH 600 AM EDT...
At 525 AM EDT...National Weather Service doppler radar indicated a
strong storm within a tropical rain band near Jarrell Plantation, or
10 miles northwest of Gray...moving north at 30 mph.
HAZARD...Enhanced risk of a brief tornado.
SOURCE...Radar indicated.
IMPACT...Storms embedded within a tropical rainband have exhibited
localized rotation. A brief tornado could quickly form.
Some locations in the path of this storm include
Monticello, McElheneys Crossroads, Adgateville and Jarrell
Plantation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
A Tornado Watch remains in effect until 100 PM EDT for central
Georgia.
LAT...LON 3322 8383 3324 8381 3326 8382 3327 8381
3331 8375 3329 8364 3306 8366 3305 8374
TIME...MOT...LOC 0925Z 170DEG 27KT 3307 8370
MAX HAIL SIZE...
MAX WIND GUST...Special weather statement, Aug 17, 5:40 AM EDT, 37 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
540 AM EDT Tue Aug 17 2021
GAZ083-084-171015-
Wilkinson GA-Twiggs GA-
540 AM EDT Tue Aug 17 2021
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTHWESTERN
WILKINSON AND CENTRAL TWIGGS COUNTIES THROUGH 615 AM EDT...
At 539 AM EDT...National Weather Service doppler radar indicated a
strong storm within a tropical rain band near District Path, or 9
miles south of Jeffersonville...moving north at 25 mph.
HAZARD...Enhanced risk of a brief tornado.
SOURCE...Radar indicated.
IMPACT...Storms embedded within a tropical rainband have exhibited
localized rotation. A brief tornado could quickly form.
Some locations in the path of this storm include
Jeffersonville, Marion, District Path, Fitzpatrick, Myricks Mill and
Ripley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
A Tornado Watch remains in effect until 100 PM EDT for central
Georgia.
LAT...LON 3253 8343 3276 8345 3282 8330 3274 8319
3254 8331 3252 8335
TIME...MOT...LOC 0939Z 188DEG 23KT 3255 8337
MAX HAIL SIZE...
MAX WIND GUST...Special weather statement, Aug 17, 5:42 AM EDT, 35 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
542 AM EDT Tue Aug 17 2021
GAZ109-171015-
Dodge GA-
542 AM EDT Tue Aug 17 2021
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF CENTRAL DODGE COUNTY
THROUGH 615 AM EDT...
At 542 AM EDT...National Weather Service doppler radar indicated a
strong storm within a tropical rain band near Godwinsville, or near
Eastman...moving north at 30 mph.
HAZARD...Enhanced risk of a brief tornado.
SOURCE...Radar indicated.
IMPACT...Storms embedded within a tropical rainband have exhibited
localized rotation. A brief tornado could quickly form.
Some locations in the path of this storm include
Eastman, Chester, Union, Gresston, Plainfield, Yonkers, Roddy and
Godwinsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
A Tornado Watch remains in effect until 100 PM EDT for central
Georgia.
LAT...LON 3209 8325 3235 8327 3241 8316 3237 8311
3230 8307 3208 8314
TIME...MOT...LOC 0942Z 186DEG 27KT 3213 8319
MAX HAIL SIZE...
MAX WIND GUST...Special weather statement, Aug 17, 6:17 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
617 AM EDT Tue Aug 17 2021
GAZ037-049-050-171045-
Morgan GA-Greene GA-Oconee GA-
617 AM EDT Tue Aug 17 2021
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTHEASTERN OCONEE,
EAST CENTRAL MORGAN AND NORTHWESTERN GREENE COUNTIES THROUGH 645 AM
EDT...
At 617 AM EDT...National Weather Service doppler radar indicated a
strong storm within a tropical rain band over Carey, or near
Greensboro...moving north at 25 mph.
HAZARD...Enhanced risk of a brief tornado.
SOURCE...Radar indicated.
IMPACT...Storms embedded within a tropical rainband have exhibited
localized rotation. A brief tornado could quickly form.
Some locations in the path of this storm include
Greensboro, Greshamville, Parks Mill, Carey, Swords and Wrayswood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
A Tornado Watch remains in effect until 100 PM EDT for central, north
central, northeastern and east central Georgia.
LAT...LON 3347 8328 3348 8329 3368 8342 3379 8335
3374 8322 3350 8316
TIME...MOT...LOC 1017Z 158DEG 22KT 3353 8324
MAX HAIL SIZE...
MAX WIND GUST...The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 17, 12:53 AM EDT | Special Weather Statement | FFC | Chattahoochee | 7 min |
| Aug 17, 12:54 AM EDT | Special Weather Statement | FFC | Chattahoochee | 21 min |
| Aug 17, 1:18 AM EDT | Special Weather Statement | FFC | Muscogee | 27 min |
| Aug 17, 2:49 AM EDT | Tornado Warning | FFC | Taylor | 26 min |
| Aug 17, 3:01 AM EDT | Special Weather Statement | FFC | Taylor | 29 min |
| Aug 17, 3:04 AM EDT | Special Weather Statement | FFC | Dodge | 26 min |
| Aug 17, 3:10 AM EDT | Tornado Warning | FFC | Macon, Taylor | 23 min |
| Aug 17, 3:25 AM EDT | Special Weather Statement | FFC | Dodge | 35 min |
| Aug 17, 3:39 AM EDT | Special Weather Statement | FFC | Upson | 36 min |
| Aug 17, 4:05 AM EDT | Special Weather Statement | FFC | Upson | 25 min |
| Aug 17, 4:21 AM EDT | Special Weather Statement | FFC | Bibb | 24 min |
| Aug 17, 4:38 AM EDT | Special Weather Statement | FFC | Coweta | 37 min |
| Aug 17, 4:39 AM EDT | Tornado Warning | FFC | Coweta, Heard, Meriwether, Troup | 14 min |
| Aug 17, 4:42 AM EDT | Special Weather Statement | FFC | Houston | 33 min |
| Aug 17, 4:47 AM EDT | Special Weather Statement | FFC | Coweta | 28 min |
| Aug 17, 5:04 AM EDT | Special Weather Statement | FFC | Bibb | 26 min |
| Aug 17, 5:06 AM EDT | Tornado Warning | FFC | Bibb, Houston | 24 min |
| Aug 17, 5:25 AM EDT | Special Weather Statement | FFC | Jasper | 35 min |
| Aug 17, 5:40 AM EDT | Special Weather Statement | FFC | Twiggs | 35 min |
| Aug 17, 5:42 AM EDT | Special Weather Statement | FFC | Dodge | 33 min |
| Aug 17, 5:48 AM EDT | Tornado Warning | FFC | Twiggs, Wilkinson | 16 min |
| Aug 17, 6:18 AM EDT | Tornado Warning | FFC | Greene, Morgan, Oconee | 20 min |
| Aug 17, 6:26 AM EDT | Tornado Warning | FFC | Baldwin, Jones, Wilkinson | 17 min |
| Aug 17, 6:35 AM EDT | Special Weather Statement | FFC | Wilkinson | 25 min |
| Aug 17, 6:54 AM EDT | Special Weather Statement | FFC | Wilkinson | 36 min |
| Aug 17, 6:55 AM EDT | Special Weather Statement | FFC | Laurens | 35 min |
| Aug 17, 7:06 AM EDT | Special Weather Statement | FFC | Putnam | 24 min |
| Aug 17, 7:16 AM EDT | Special Weather Statement | FFC | Johnson | 29 min |
| Aug 17, 7:19 AM EDT | Tornado Warning | FFC | Johnson, Laurens, Washington | 26 min |
| Aug 17, 7:29 AM EDT | Special Weather Statement | FFC | Baldwin | 31 min |
| Aug 17, 7:50 AM EDT | Special Weather Statement | FFC | Jones | 25 min |
| Aug 17, 7:50 AM EDT | Special Weather Statement | FFC | Morgan | 25 min |
| Aug 17, 7:58 AM EDT | Special Weather Statement | FFC | Clarke | 32 min |
| Aug 17, 8:04 AM EDT | River Flood Warning | FFC | DeKalb | 3 hr |
| Aug 17, 8:06 AM EDT | Special Weather Statement | FFC | Hancock | 24 min |
| Aug 17, 8:09 AM EDT | Special Weather Statement | FFC | Washington | 36 min |
| Aug 17, 8:14 AM EDT | Special Weather Statement | FFC | Oconee | 31 min |
| Aug 17, 8:22 AM EDT | River Flood Warning | FFC | DeKalb | 3 hr |
| Aug 17, 8:24 AM EDT | Tornado Warning | FFC | Morgan, Oconee, Walton | 19 min |
| Aug 17, 8:31 AM EDT | River Flood Warning | FFC | Fulton, Gwinnett | 5 hr |
| Aug 17, 8:40 AM EDT | Flash Flood Warning | FFC | Clayton, Cobb, DeKalb, Fulton, Gwinnett, Henry and 1 more | 6 hr |
| Aug 17, 8:48 AM EDT | Special Weather Statement | FFC | Washington | 27 min |
| Aug 17, 8:56 AM EDT | Special Weather Statement | FFC | Warren | 34 min |
| Aug 17, 9:26 AM EDT | River Flood Warning | FFC | DeKalb, Fulton | 4 hr |
| Aug 17, 9:35 AM EDT | Special Weather Statement | FFC | Wilkes | 25 min |
| Aug 17, 9:38 AM EDT | River Flood Warning | FFC | Forsyth, Fulton | 8 hr |
| Aug 17, 9:41 AM EDT | Special Weather Statement | FFC | Glascock | 34 min |
| Aug 17, 9:58 AM EDT | Special Weather Statement | FFC | Banks | 32 min |
| Aug 17, 10:18 AM EDT | Special Weather Statement | FFC | Banks | 27 min |
| Aug 17, 10:19 AM EDT | Special Weather Statement | FFC | Elbert | 11 min |
| Aug 17, 10:26 AM EDT | Tornado Warning | FFC | Banks | 30 min |
| Aug 17, 10:32 AM EDT | Flash Flood Warning | FFC | Banks, Hall, Jackson, Madison | 5 hr |
| Aug 17, 10:33 AM EDT | River Flood Warning | FFC | DeKalb, Fulton | 3 hr |
| Aug 17, 10:57 AM EDT | River Flood Warning | FFC | DeKalb | 2 hr |
| Aug 17, 11:09 AM EDT | Special Weather Statement | FFC | White | 36 min |
| Aug 17, 11:25 AM EDT | Special Weather Statement | FFC | White | 20 min |
| Aug 17, 11:29 AM EDT | Special Weather Statement | FFC | Union | 31 min |
| Aug 17, 12:00 PM EDT | River Flood Warning | FFC | Banks | 9 hr |
| Aug 17, 12:15 PM EDT | Flash Flood Warning | FFC | Hall, Lumpkin, Towns, Union, White | 6 hr |
| Aug 17, 12:21 PM EDT | River Flood Warning | FFC | White | 7 hr |
| Aug 17, 1:00 PM EDT | River Flood Warning | FFC | Towns | 9 hr |
| Aug 17, 2:46 PM EDT | River Flood Warning | FFC | Towns | 21 hr |
| Aug 17, 3:18 PM EDT | River Flood Warning | FFC | Polk | 5 hr |
Nearby
Special Weather Statements in Georgia, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.